Dr. Elizabeth(Liz) Sell
Research

 

CV ResearchSchedule Links Home

My primary research interest is the geometry and topology of complex normal surface singularities. The title of my dissertation is Universal abelian covers of surface singularities {z^n=f(x,y)}, completed under the direction of Jonathan Wahl. If you would like an electronic copy of my thesis, please email me.

I am also interested in algebraic number theory. This was the topic for my master's thesis, which was completed under the direction of Farshid Hajir.

Publications:

  1. Some splice quotient double points, Internat. J. Math. 23 (2012), no. 1.
  2. Jacobi polynomials and ranks of abelian varieties, with J. Cullinan and A. Etropolski, to appear in Rocky Mountain Journal of Mathematics .
  3. On splice quotients of the form {z^n=f(x,y)}, Math. Nachr. 284 (2011), no. 10, 1286 – 1303.
  4. On the topology of surface singularities {z^n=f(x,y)}, for f irreducible, Michigan Math. J. 59 (2010), 85-118.
  5. Algebraic properties of a family of Jacobi polynomials, with J. Cullinan and F. Hajir, J. Theor. Nombres Bordx. 21(2009), no. 1, 97-108.
  6. On a certain family of generalized Laguerre polynomials, J. Number Theory 107 (2004), 266-281.